MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT
Catalog Number 423711L
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced loss or failure of implant to integrate.Bone loss and infection was also observed and implant was removed.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
GODIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9086007
Report Number3001617766-2019-03788
Device Sequence Number14157923
Product Code DZE
UDI-Device Identifier10841307122081
UDI-Public10841307122081
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Catalogue Number423711L
Device Lot Number125384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR